- Beardie name(s)
Maybe I should make a new slurry minus the Tums? I used two crushed Tums in a slurry that fills 2/3 of a pint jar.Hello,
So sorry your dragon is so ill, poor baby!
What brand of tube bulb are you using now? I am glad that you got a new tube bulb, that should
help a lot. Is his head/eye area shedding?
For now, I would cut back on calcium intake to just 1-2 times per week, to help his system try to
normalize. Using the D3 too frequently, can cause hypercalcemia or hypervitaminosis D, which
can be as bad as too little calcium. It is always hard to know where moderation comes into play,
but you meant well & this doesn't always happen. It could be the combination of poor absorption
due to the UVB & D3, etc.
Are his urates hard or soft right now? Are you giving extra oral fluids right now? He is likely quite
dehydrated, from the imbalances in his system. What types of foods/slurry are you giving him?
Let us know how he is doing.